Eye Care Archive Expert Forum
Floaters after cataract surgery
About This Forum:

Our Ask-A-Doctor Eye Care Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Floaters after cataract surgery

I had cataract surgery and developed floaters a few weeks after the surgery. The floaters initially were dark, thick and slow moving. The doctor checked my eyes and found that everything looks fine - no tears or retinal detachment. The doctor said that the floaters will eventually dissolve, be absorbed and the vision should return to normal. It has been four weeks and the floaters are not as thick and slow moving but rather they are breaking apart and moving very fast within the vitreous. I also notice that they are not as thick as they were before. It's almost like smoke dissipating. The blurriness caused by the floaters is not as bad, but because they are breaking apart or perhaps dissipating, the vision, at times, is somewhat cloudy and hazy. Is this a positive sign. Can the floaters in fact dissolve? How long does this process take place and is it possible to have floaters without PVD?  Thank you for your help.
Related Discussions
Avatar_n_tn
'Can the floaters in fact dissolve?'

YES.  and 'sink' out of your way...

'How long does this process take place'

usually about 9 months.

'is it possible to have floaters without PVD? '

YES.  very common.
0 Comments
Blank
Avatar_n_tn
A related discussion, eye floaters was started.
Blank
Avatar_f_tn
A related discussion, floaters getting tiny was started.
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank